MUAN 2016 Meeting Program

Meeting Programe

We are very pleased to welcome you to Leicester for the 8th Mars Upper Atmosphere Network (MUAN) meeting. The meeting will run from 13:30 on Tuesday 20 September to midday Thursday 22 September.

On Tuesday evening, we plan to have a curry dinner (typical meal of Leicester) at Chettinad. This is optional and at own cost.


Tuesday, 20 September

10:00


Doors opened

12:30


LUNCH provided at the meeting room

13:30

M. Lester

Welcome

13:40

H. Opgenoorth

MUAN introduction

13:50

O. Witasse on behalf of D. Titov

Mars Express status report and derived science. Discussion.

14:20

TBD

MAVEN status report and derived science. Discussion.

14:50

O. Witasse

ICME "StereoA-Venus-Mars-comet 67P-Saturn-NH-V2": updates

15:20


Break and tea/coffee time (30 min)

15:50

M. Mayyasi

Topside Structure in the Ionosphere of Mars

16:20

K. Peter

Small scale disturbances in the Mars dayside ionosphere

16:50

D. Morgan (remote)

Iowa updates

17:20

R. Lillis (remote)

Parallel electric fields

17:50


End of the day

19:30


Curry dinner at Chettinad



Wednesday, 21 September

9:00

O.Witasse on behalf of N. Bergeot and M. Cartacci (remote)

Studies of the Total Electron Content: status, new work and discussion.

9:30

O.Witasse, B.Sanchez-Cano, all

Discussion on the effects of the Siding Spring coma on the Mars' upper atmosphere: results published so far, possible MUAN related studies etc...

10:00

All

MEX/MAVEN collaboration. Orbit conjunctions. Mars Express-MAVEN workshop. Discussion.

10:30


Break and tea/coffee time (30 min)

11:00

M. Lester

Forbush Decreases at Earth and Mars

11:30

B. Sanchez-Cano

Study of the dawn and dusk ionospheric terminators

12:00

B. Hall

Annual and Solar Cycle Variations in the Location of the Martian Bow Shock: A Mars Express Study

12:30


Lunch time (1h 30 min)

14:00

H. Opgenoorth on behalf of D. Andrews

Title TBD

14:30

O. Witasse

Doubly-charged ions: A preliminary analysis of MAVEN NGIMS data

15:00

M. Chaffin

Variations in Mars H Escape and Some Potential Causes

15:30

M. Fillingim

Neutral wind estimates from current density derivations

16:00

 

Break and tea/coffee time (30 min)

16:30

M. Chaffin

Selected Science Results from MAVEN/IUVS Ultraviolet Imaging Spectroscopy at Mars

17:00

All

Open discussion

17:30


End of the day

 

Thursday, 22 September

9:00

C. Dieval

Magnetic flux ropes observed by MAVEN in the dayside Martian ionosphere

9:30

Y. Soobiah

 

Energy dispersions of keV ions in Martian crustal magnetic fields

10:00

E. Dubinin

Effects of solar irradiance on the upper ionosphere and ion fluxes at Mars. MARS EXPRESS and MAVEN observations

10:30


Break and tea/coffee time (30 min)

11:00

G. Stenberg Wieser

Separating different heavy species in ASPERA-3 data

11:30

All

General Discussion: next meeting, joint publications, future of MUAN etc...

12:30


Lunch time / end of meeting

Remote connection will be available. Please, send us an e-mail to be included in this option.

Share this page:

Announcements

No current announcements.

Mars Science Laboratory Blog

Find out the latest news about Mars Science Laboratory in Professor John Bridges' Mars Science Laboratory Blog.